MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. BIVONA; TRACHEOSTOMY

SMITHS MEDICAL ASD, INC. BIVONA; TRACHEOSTOMY
Model Number 7.0MM
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/27/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation completed on a smiths medical tracheostomy|silicone - bivona tubes adult hyperflex tts.The complaint cuff leaking was confirmed when leak procedure wi-10-012, 15cc of air was applied to the device and a slow leak detected on cuff.Validated using magnification a hole was found near he proximal end of cuff with photo attached.Two cuffs were reported leaking with only one device returned.The manufacturing revealed all device passed at 100% prior to release.Complaint revealed leak, unknown cause of event.
 
Event or Problem Description
Information received a smiths medical tracheostomy|silicone - bivona tubes adult hyperflex tts tube leaked after two days in use.A second cuff was inserted and after two days in use the second cuff was inserted leaked again.No patient adverse events reported.

Brand Name
BIVONA
Common Device Name
TRACHEOSTOMY
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
5700 west 23rd ave
gary IN 46406
MDR Report Key11098798
Report Number3012307300-2020-12877
Device Sequence Number858423
Product Code JOH
UDI-Device Identifier15021312013801
UDI-Public15021312013801
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K081440
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/31/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/25/2025
Device Model Number7.0MM
Device Catalogue Number67HA70
Device Lot Number3939458
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/07/2020
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/02/2020
Initial Report FDA Received Date12/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;